# SDR CALA0100903

- Difficulty date: September 28, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N17306
- Make and model: Boeing 7373T0
- Aircraft serial: 23357
- Aircraft time: 50,523 hours, 26,736 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: #2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5/8" CRACK IN #2 ENGINE PYLON SKIN ACCESS PANEL #5827R CUTOUT. REPAIRED IAW ECRA 5430-01230.
